# SDR HEEA083540

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,000 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 7645001076103
- Part serial: 467A
- Condition: Sticking
- Location: Triple Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH NEEDLE STICKS ON PILOT SIDE. TO BE SENT TO VENDOR FOR REPAIR.
